MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE; BIOPSY INSTRUMENT
Model Number MSTH1
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the customer's msth1 fired the needle immediately after arming the holster.No adverse event occured with the usage of this product.
 
Event or Problem Description
It was reported by the sales representative that before procedure, ie during set up, thier msth1 holster fired the needle immediately after arming the holster.No patient complications were reported.This incident has been recorded in complaint #(b)(4).

Brand Name
MAMMOTOME REVOLVE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati, oh
MDR Report Key9919074
Report Number3008492462-2020-00005
Device Sequence Number3131416
Product Code KNW
UDI-Device Identifier00841911100706
UDI-Public(01)00841911100706(11)191125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMSTH1
Device Catalogue NumberMSTH1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1